Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have been pooping blood almost every single time i go to latrine

i am 20 years old. and unfortunately i do not have insurance so this is my only hope of finding out whats wrong with me.... i have been pooping blood . almost every single time i go. and it hurts!!! really bad!! also, lately i've been having a headache once a day... really bad ones that make me dizzy and feel like im going to faint. do they have something to do with eachother?
Asked On : Sat, 18 Sep 2010
Answers:  2 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks fr the query

Yes it can be related. It looks like u might be sffering from a fissure in ano and die to which u have lost blood which has in turn made u anemic. Anemia might cause dizziness. I stongly sggest u go to a surgeon and seek help
have a healthy living
Answered: Mon, 29 Aug 2011
I find this answer helpful
General & Family Physician Dr. Savita Mishra's  Response
Welcome to Healthcaremagic
From your history it appears that whenever you go to motion it is painful and bleeding from your anus during the act. It looks like a fissure in anus which is a small superficial tear of skin at your anus most likely due to hard stools. It has nothing to do with headache. But of course, if there is too much blood loss, it may make you dizzy. Headache needs to be evaluated by a physician; and for the pain and bleed, first try laxatives and sit in warm water (only warm water) 10 minutes in morning and evening. If it does not settle in 3 days or else you have fever, see a surgeon.
Take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor